MAUDE Adverse Event Report: CAREFUSION CAREFUSION JAMSHIDI BONE MARROW BIOPSY/ASPIRATION NEEDLE, 116X4; INSTRUMENT BIOPSY

CAREFUSION CAREFUSION JAMSHIDI BONE MARROW BIOPSY/ASPIRATION NEEDLE, 116X4; INSTRUMENT BIOPSY
Model Number BEK3411
Health Effect - Clinical Code Pain (1994)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Defective jamshidi bone marrow biopsy/aspiration needle would not draw as vacuum could not be established.This caused the patient significant pain in several unsuccessful attempts to aspirate.New kit opened and jamshidi worked normally.A tiny leak was demonstrated at the hub of the defective jamshidi.Fda safety report id # (b)(4).

Brand Name
CAREFUSION JAMSHIDI BONE MARROW BIOPSY/ASPIRATION NEEDLE, 116X4
Common Device Name
INSTRUMENT BIOPSY
Manufacturer (Section D)
CAREFUSION
vernon hills IL 60061
MDR Report Key9467050
Report NumberMW5091651
Device Sequence Number399259
Product Code KNW
UDI-Device Identifier10885403057250
UDI-Public10885403057250
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberBEK3411
Device Catalogue NumberBEK3411
Device Lot Number0001279423
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight26